# SDR CA960924007

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW120A
- System (JASC): 8010 · Engine Cranking
- Part: Relay
- Part number: AJA4N176
- Condition: Failed
- Location: Starter
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) #1 STARTER DID NOT CUT OUT ON STARTUP. STARTER WAS SMOKING. ENGINE SHUT DOWN AND FIRE BOTTLES FIRED. RELAY 2431-K1 AT FAULT.
